# SDR DL72S980279

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffeners
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA WING L/E SPAR STIFFENERS CRACKED NR 3 L/E SLAT OUTBD TRACK ROLLER FITTING ATTACH.  INSTALLED NEW ANGLES PER M/M 57-20-21.
